MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD NEXIVA¿ CLOSED IV CATHETER SYSTEM; INTRAVASCULAR CATHETER

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD NEXIVA¿ CLOSED IV CATHETER SYSTEM; INTRAVASCULAR CATHETER
Model Number 383530
Medical Device Problem Code Missing Information (4053)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event is unknown; awareness date has been used for this field.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd nexiva¿ closed iv catheter system a label was missing.There was no report of patient impact.The following information was provided by the initial reporter: some packages were also unprinted.
 
Additional Manufacturer Narrative
Investigation summary: our quality engineer inspected the photograph submitted for evaluation.Bd received one photograph which displayed a view of the top web (label) of two unit packages of which one is identified by the print to be of product 24ga bd nexiva closed iv catheter system-dual port, reference number (b)(4), lot number 1109440.The second package is missing the print, therefore confirming the reported defect of label content missing.A device history record review showed no non-conformances associated with this issue during the production of this batch.
 
Event or Problem Description

Brand Name
BD NEXIVA¿ CLOSED IV CATHETER SYSTEM
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key13715640
Report Number1710034-2022-00113
Device Sequence Number17713812
Product Code FOZ
UDI-Device Identifier30382903835301
UDI-Public30382903835301
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K102520
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/31/2024
Device Model Number383530
Device Catalogue Number383530
Device Lot Number1109440
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2022
Supplement Date Received by Manufacturer03/22/2022
Initial Report FDA Received Date03/09/2022
Supplement Report FDA Received Date04/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown